# SDR SIMA20201105003

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT NUT PLATE HOLES HAVE SURFACE CORROSION.  C/A: FABRICATED DOUBLER, FILLER AND SHIM FOR REPAIR OF NUTPLATE HOLE ON CARGO DOOR AFT NUTPLATE HOLES, IAW EMB-145 SRM 52-30-04 RE.
